Curves of stationary acceleration in SE(3)

Selig, JM (2007) Curves of stationary acceleration in SE(3). IMA Journal of Mathematical Control and Information, 24 (1). 95 - 113. DOI https://doi.org/10.1093/imamci/dnl017

Abstract

More Information

Additional Information: This is a pre-copyedited, author-produced PDF of an article accepted for publication in IMA Journal of Mathematical Control and Information following peer review. The version of record is available online at: http://dx/doi/org/10.1093/imamci/dnl017
Divisions: Schools > Engineering > Mechanical and Design
DOI: https://doi.org/10.1093/imamci/dnl017
Date Deposited: 10 Jun 2016 09:45
Creators:
CreatorsORCID
Selig, JM
Item Type: Article
Creators: Selig, JM
Depositing User: LSBU Open Access Team
Last Modified: 22 Feb 2018 10:26
Item ID: 34

Download

Text
stationary.pdf - Accepted Version
Licence: Logo for Creative Commons Attribution Non-commercial No Derivatives license

Download (209kB) | Preview
Text (licence)
Repository deposit licence.docx - Other
Restricted to Repository staff only

Download (16kB)

Export Citation

Share

Statistics

Altmetric

IRStats2

Downloads
Activity Overview
31Downloads
54Hits

Statistics for this record are available via IRStats2